# SDR SWIA200922713

- Difficulty date: September 27, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 20,312 hours, 17,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER OVER AFT PORTION OF EMERGENCY LIGHTS ON FLOOR NEAR LAV IS BROKEN.  (FLT 6468)  REMOVED AND REPLACED EMERGENCY LIGHTS COVER STRIP COVERING FLOOR LEVEL EMERGENCY LIGHTING REFERENCE CRJ200 AMM 33-00-00.
